Alert archive / Utah / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 69, NWS Salt Lake City, UT

September 14, 2009Duchesne County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 14, 2009, 3:46 PM MDT for Duchesne County, Utah. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2009, 3:46 PM MDT (21:46 UTC)
Expired
Sep 14, 2009, 4:30 PM MDT
In force
44 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Duchesne County, UT

The radar

The Salt Lake City radar (KMTX), 192 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 14, 11:17 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2009-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2009-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
2249 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 142146
SVRSLC
UTC013-142230-
/O.NEW.KSLC.SV.W.0069.090914T2146Z-090914T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
346 PM MDT MON SEP 14 2009

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DUCHESNE COUNTY IN UTAH

* UNTIL 430 PM MDT

* AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTH OF FRUITLAND...OR 22 MILES WEST OF DUCHESNE...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF FRUITLAND AROUND 355 PM MDT...
  US 40 BETWEEN FRUITLAND AND DUCHESNE AROUND 358PM MDT...
  TABIONA AROUND 415 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.

&&

LAT...LON 3994 11070 4004 11089 4017 11089 4056 11062
      4039 11029
TIME...MOT...LOC 2146Z 211DEG 26KT 4012 11078

$$

MERRILL
1 follow-up statement
000 
WWUS55 KSLC 142214
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
414 PM MDT MON SEP 14 2009

UTC013-142230-
/O.CON.KSLC.SV.W.0069.000000T0000Z-090914T2230Z/
DUCHESNE UT-
414 PM MDT MON SEP 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WESTERN DUCHESNE COUNTY...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 12 MILES SOUTH OF TABIONA...OR ABOUT 15 MILES WEST OF
DUCHESNE...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  US 40 BETWEEN DUCHESNE AND FRUITLAND AT 415 PM MDT...
  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.

&&

LAT...LON 4004 11065 4010 11081 4012 11084 4056 11062
      4039 11029
TIME...MOT...LOC 2213Z 216DEG 21KT 4019 11067

$$

MERRILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 9:47 AM MDT, 5 hours 59 minutes earlier.

Area forecast discussion, Sep 14, 9:47 AM MDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
947 AM MDT MON SEP 14 2009

.SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE
GREAT BASIN TODAY...AND LINGER THROUGH MID-WEEK. A DRIER AIRMASS
IS EXPECTED TO RETURN FOR THE LATTER PORTION OF THE WEEK INTO THE
UPCOMING WEEKEND.

&&

.DISCUSSION...THE DESERT SOUTHWEST IS ALREADY SEEING ORGANIZED
THUNDERSTORM DEVELOPMENT THIS MORNING ACROSS PORTIONS OF MILLARD
AND BEAVER COUNTIES...AND JUST NOW OVER WESTERN TOOELE COUNTY.
UPDATED EARLIER TO INCREASE POPS TO SCATTERED COVERAGE ACROSS
WESTERN UTAH AS NEGATIVELY TILTED TROUGH BEGINS TO INTERACT WITH
DEEP MOISTURE IN PLACE. GOOD UPPER DIFFLUENT FLOW COUPLED WITH THE
LEFT EXIT REGION OF A 60 TO 70 KNOT JET IS PROVIDING DEEP LIFT AND
OVER 30 KNOTS EFFECTIVE SHEAR ACROSS THAT REGION.
ADDITIONALLY...OUTSIDE OF THE CONVECTION SKIES REMAIN MOSTLY CLEAR
AND WILL ALLOW FOR STOUT SOLAR SUPPORT AIDING IN STRONG TO
ISOLATED SEVERE CONVECTIVE DEVELOPMENT ACROSS THAT REGION.

ZONE OF DEEPEST LIFT IS EXPECTED TO SPREAD NORTH AND EAST OVER
CENTRAL AND NORTHERN UTAH BY EARLY AFTERNOON. EXPECT CLOUD COVER
TO INCREASE RAPIDLY ACROSS THE STATE...SO LOSS OF SOLAR INFLUENCE
MAY DIMINISH SEVERE POTENTIAL...BUT AREAL EXTENT OF SHOWERS AND
STORMS IS EXPECTED TO INCREASE. WILL BE MONITORING FLASH FLOOD
PRONE TERRAIN CLOSELY THROUGH THE DAY AS PWATS OF .75 TO 1 INCH
WILL SUPPORT LOCALLY HEAVY RAINERS. ADDITIONALLY...DYNAMIC
INFLUENCE OF TROUGH AS IT SLOWS AND CLOSES OFF MAY PRODUCE
TRAINING ACTIVITY OVER NORTHCENTRAL THROUGH SOUTHERN UTAH.

UPDATED TO BUMP UP POPS ACROSS THE WEST. PREVIOUS DISCUSSION FOLLOWS...

UPPER LOW TO SLOWLY TREK EASTWARD TONIGHT THROUGH TUESDAY
MORNING...AND THUS ANTICIPATE SHOWER/THUNDERSTORM ACTIVITY TO
PERSIST THROUGHOUT MUCH OF THE OVERNIGHT HOURS. WITH UPPER LOW
OVERHEAD TUESDAY ANTICIPATE ANOTHER DAY OF FAIRLY WIDESPREAD
SHOWER/THUNDERSTORM COVERAGE ACROSS MUCH OF THE AREA.

00Z MODELS ARE SUGGESTING THIS UPPER LOW WILL SLOWLY MIGRATE
SOUTHWARD OUT OF UT AND INTO AZ/NM DURING THE WED/THURS TIMEFRAME.
AS SUCH HAVE GONE WITH A DIMINISHING TREND IN POPS FROM NORTH TO
SOUTH DURING THIS TIME. IN THE WAKE OF THIS WAVE A GENERALLY DRY
WESTERLY FLOW LOOKS TO SET UP FOR LATE IN THE WEEK THROUGH MUCH OF
THE UPCOMING WEEKEND. A MID LEVEL RIDGE LOOKS TO BECOME
ESTABLISHED ALONG THE WEST COAST BY EARLY NEXT WEEK ALLOWING FOR A
DRY NORTHWEST FLOW ACROSS THE REGION.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED TODAY AT THE SLC TERMINAL.
WINDS SHOULD BE SOUTHERLY THROUGHOUT THE DAY...BECOMING GUSTY THIS
MORNING. SHOWERS AND THUNDERSTORMS WILL LIKELY IMPACT THE TERMINAL
THIS AFTERNOON AFTER 19Z...AND THESE COULD RESULT IN OCCASIONAL
ERRATIC WINDS...HAIL AND BRIEF HEAVY RAIN.

&&

.FIRE WEATHER...NOT FOUND IN SLCAFDSLC.
&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

PUBLIC...MERRILL
AVIATION...STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 4:34 AM MDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
434 AM MDT MON SEP 14 2009

UTZ001>016-019>021-517-518-WYZ021-151200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
434 AM MDT MON SEP 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
OUTLOOK AREA THIS AFTERNOON AND EVENING AS A PACIFIC STORM SYSTEM
MOVES INTO THE GREAT BASIN. A FEW OF THESE STORMS MAY BECOME
STRONG TO SEVERE...WITH HAIL AND STRONG WINDS POSSIBLE. THE
POTENTIAL ALSO EXISTS FOR LOCALLY HEAVY RAINFALL WITH THESE
STORMS...WHICH MAY ALLOW FOR LOCALIZED FLASH FLOODING ACROSS
FLOOD PRONE AREAS OF SOUTHERN UTAH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THIS STORM SYSTEM WILL LINGER ACROSS THE REGION TUESDAY THROUGH
WEDNESDAY...ALLOWING FOR ADDITIONAL SHOWERS AND THUNDERSTORMS EACH
DAY. A DRIER AIRMASS IS EXPECTED TO RETURN TO THE REGION DURING
THE LATER PORTION OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, Sep 14, 12:45 PM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1245 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     WENDOVER                40.74N 114.02W
09/14/2009  M60 MPH          TOOELE             UT   AWOS

1215 PM     TSTM WND GST     1 ESE DUGWAY            40.23N 112.73W
09/14/2009  M59 MPH          TOOELE             UT   MESONET

            ENGLISH VILLAGE MESONET

&&

GMERRILL
Special weather statement, Sep 14, 12:54 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1254 PM MDT MON SEP 14 2009

UTZ006>010-142000-
WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-WASATCH
MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN
UINTA MOUNTAINS UT-
1254 PM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASATCH...WESTERN SUMMIT
AND NORTHERN UTAH COUNTIES UNTIL 200 PM MDT...

AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF HEBER CITY...MOVING NORTH AT 20
MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

A WIND GUST OF 55 MPH WAS MEASURED ALONG UTAH STATE HIGHWAY 248
BETWEEN US 40 AND KAMAS FROM A SIMILAR STORM.

* LOCATIONS IMPACTED INCLUDE...
   WALLSBURG...
   CHARLESTON...
   HEBER CITY AND  MIDWAY...
   HAILSTONE AND  WOODLAND...
   FRANCIS... KAMAS AND  MARION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4096 11139 4098 11095 4024 11129 4026 11157
TIME...MOT...LOC 1852Z 191DEG 15KT 4032 11140

MERRILL
Local storm report, Sep 14, 1:10 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
110 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     4 NE VERNON             40.13N 112.39W
09/14/2009  M64.00 MPH       TOOELE             UT   MESONET

            VERNON HILL

&&

GMERRILL
Special weather statement, Sep 14, 2:50 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
250 PM MDT MON SEP 14 2009

UTZ005-142145-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
250 PM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER AND NORTHERN
TOOELE COUNTIES UNTIL 345 PM MDT...

AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KNOLLS...OR 35 MILES EAST OF WENDOVER...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. TRAVELERS
ALONG INTERSTATE 80 SHOULD PREPARE FOR ERRATIC CROSSWINDS AND BRIEF
HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
   KNOLLS...
   CLIVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4134 11326 4103 11264 4040 11323 4070 11369
TIME...MOT...LOC 2049Z 219DEG 29KT 4070 11336

MERRILL
Local storm report, Sep 14, 3:10 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
310 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     6 NNW GRANTSVILLE       40.67N 112.51W
09/14/2009                   TOOELE             UT   DEPT OF HIGHWAYS

            SEMI-TRAILER BLOWN OVER AT MP 85 ON I-80

0115 PM     TSTM WND DMG     2 E DELLE               40.77N 112.74W
09/14/2009                   TOOELE             UT   DEPT OF HIGHWAYS

            SEMI-TRAILER BLOWN OVER AT MP 72 ON I-80

0230 PM     TSTM WND DMG     LAYTON                  41.08N 111.96W
09/14/2009                   DAVIS              UT   BROADCAST MEDIA

            TREES BLOWN DOWN

&&

MCONGER
Local storm report, Sep 14, 3:18 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
318 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     LAYTON                  41.08N 111.96W
09/14/2009                   DAVIS              UT   BROADCAST MEDIA

            TREES BLOWN DOWN

&&

MCONGER

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 9:05 AM MDTSpecial Weather StatementSLCBeaver40 min
Sep 14, 9:41 AM MDTSevere Thunderstorm WarningSLCMillard49 min
Sep 14, 9:59 AM MDTSpecial Weather StatementSLC31 min
Sep 14, 10:20 AM MDTSevere Thunderstorm WarningSLCMillard40 min
Sep 14, 10:23 AM MDTSevere Thunderstorm WarningSLCBeaver, Millard52 min
Sep 14, 10:24 AM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele36 min
Sep 14, 11:04 AM MDTSevere Thunderstorm WarningSLCJuab, Millard26 min
Sep 14, 11:29 AM MDTSevere Thunderstorm WarningSLCJuab, Millard, Tooele46 min
Sep 14, 11:52 AM MDTSpecial Weather StatementSLCWasatch53 min
Sep 14, 12:12 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah48 min
Sep 14, 12:15 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard45 min
Sep 14, 12:32 PM MDTSevere Thunderstorm WarningSLCTooele43 min
Sep 14, 12:54 PM MDTSpecial Weather StatementSLCWasatch66 min
Sep 14, 12:54 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard20 min
Sep 14, 12:57 PM MDTSevere Thunderstorm WarningSLCMillard48 min
Sep 14, 1:08 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Salt Lake, Tooele, Utah, Weber52 min
Sep 14, 1:28 PM MDTSevere Thunderstorm WarningSLCKane47 min
Sep 14, 1:57 PM MDTFlash Flood WarningSLCKane4 hr
Sep 14, 2:00 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake27 min
Sep 14, 2:09 PM MDTSevere Thunderstorm WarningSLCKane66 min
Sep 14, 2:50 PM MDTSpecial Weather StatementSLCTooele55 min
Sep 14, 3:00 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne, Utah, Wasatch45 min
Sep 14, 3:37 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery53 min
Sep 14, 4:00 PM MDTSevere Thunderstorm WarningSLCGarfield45 min
Sep 14, 4:08 PM MDTSevere Thunderstorm WarningSLCEmery, Juab, Sanpete35 min
Sep 14, 4:17 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne43 min
Sep 14, 4:28 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery24 min
Sep 14, 4:30 PM MDTSevere Thunderstorm WarningSLCDuchesne60 min
Sep 14, 4:30 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more75 min
Sep 14, 4:39 PM MDTSevere Thunderstorm WarningSLCGarfield51 min
Sep 14, 4:44 PM MDTAreal Flood AdvisorySLCGarfield2 hr
Sep 14, 4:48 PM MDTAreal Flood AdvisorySLCWayne3 hr
Sep 14, 4:56 PM MDTSevere Thunderstorm WarningSLCEmery49 min
Sep 14, 5:07 PM MDTSpecial Weather StatementSLCUtah38 min
Sep 14, 5:23 PM MDTSevere Thunderstorm WarningSLCGarfield, Wayne15 min
Sep 14, 5:42 PM MDTSevere Thunderstorm WarningSLCEmery48 min

Nearby

Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.